MAUDE Adverse Event Report: ETHICON INC. PDSII CLR 18IN 5-0 S/A P-2 PRM; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII CLR 18IN 5-0 S/A P-2 PRM; SUTURE, SURGICAL, ABSORBABLE
Model Number Z503G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to receive a device for evaluation.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: it was reported:""during an unknown surgery, sutures broke"" please clarify: how many suture broke during the procedure? the sales rep reported 8 devices.What was used to complete the procedure? no further information is available.What tissue was being approximated or sutured when it broke? no further information is available.What is the name and date of the procedure? no further information is available.What is the event date? further information is available.Device return status/follow up? we regularly contact with sales rep about the device returning.No further information will be provided.Events were submitted 2210968-2020-05318, 2210968-2020-05319, 2210968-2020-05320, 2210968-2020-05322, 2210968-2020-05323, and 2210968-2020-05327.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on unknown date and the suture was used.During the surgery, the suture broke.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 07/28/2020.Corrected information: b, h1: additional information was received that this device was not involved in the event.Therefore, this medwatch report will be voided.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PDSII CLR 18IN 5-0 S/A P-2 PRM
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10278669
Report Number2210968-2020-05324
Device Sequence Number2234538
Product Code NEW
UDI-Device Identifier10705031061262
UDI-Public10705031061262
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberZ503G
Device Catalogue NumberZ503G
Device Lot NumberQBMJAD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1